Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 175, NWS Kansas City, MO

September 19, 2005Adair County, Putnam County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 19, 2005, 3:03 PM CDT for Adair County, Putnam County, Sullivan County, Missouri. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2005, 3:03 PM CDT (20:03 UTC)
Expired
Sep 19, 2005, 3:36 PM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Adair County, MO, Putnam County, MO, Sullivan County, MO

The radar

The Des Moines radar (KDMX), 163 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 3:04 PM CDTHAIL 0.88Pollock, MO
Sep 19, 3:30 PM CDTHAIL 16 N Green City, MO
Sep 19, 3:40 PM CDTHAIL 0.885 Nw Connelsville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 19, 1:00 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2005-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2005-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 488 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
488 m²/s²
0-3 km storm-relative helicity
531 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 192002
SVREAX
MOC001-171-211-192045-
/O.NEW.KEAX.SV.W.0175.050919T2003Z-050919T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 PM CDT MON SEP 19 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ADAIR COUNTY IN NORTHEAST MISSOURI
  NORTHEASTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHEASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 345 PM CDT

* AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LEMONS...OR 23 MILES SOUTH OF SEYMOUR...AND
  MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   GRAYSVILLE BY 315 PM CDT.
   WORTHINGTON BY 320 PM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 4039 9321 4027 9320 4030 9269 4048 9270

$$

HUDSON
2 follow-up statements
000 
WWUS53 KEAX 192021
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
321 PM CDT MON SEP 19 2005

MOC001-171-211-192045-
/O.CON.KEAX.SV.W.0175.000000T0000Z-050919T2045Z/
PUTNAM MO-SULLIVAN MO-ADAIR MO-
321 PM CDT MON SEP 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHWESTERN ADAIR...
NORTHEASTERN SULLIVAN AND SOUTHEASTERN PUTNAM COUNTIES UNTIL 345 PM
CDT...

AT 304 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING NICKEL SIZE HAIL NEAR POLLOCK. AT 320 
PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR 
WORTHINGTON...OR 15 MILES NORTHWEST OF KIRKSVILLE...MOVING EAST AT 
40 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN SULLIVAN...NORTHWESTERN ADAIR AND SOUTHEASTERN PUTNAM
COUNTIES...INCLUDING THE TOWN OF WORTHINGTON.

LAT...LON 4043 9294 4029 9294 4030 9269 4048 9270

$$

HUDSON
000 
WWUS53 KEAX 192036
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
335 PM CDT MON SEP 19 2005

MOC001-171-211-192045-
/O.CAN.KEAX.SV.W.0175.000000T0000Z-050919T2045Z/
PUTNAM MO-SULLIVAN MO-ADAIR MO-
335 PM CDT MON SEP 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAIR...
NORTHEASTERN SULLIVAN AND SOUTHEASTERN PUTNAM COUNTIES HAS BEEN
CANCELLED...

AT 334 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WARNING CONTINUES FURTHER EAST UNTIL 345 
PM...FOR NORTHEAST ADAIR AND SCHUYLER COUNTIES.

LAT...LON 4043 9294 4029 9294 4030 9269 4048 9270

$$

HUDSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 2:57 PM CDT, 6 minutes earlier.

Area forecast discussion, Sep 19, 2:57 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 PM CDT MON SEP 19 2005

.DISCUSSION...

CURRENT RADAR PIX SHOW A NARROW LINE OF STORMS EXTENDING FROM KMCI
TO KIRK...WHICH IS ASSOCIATED WITH COLD FRONT MOVING THROUGH.  SO
FAR...CELLS HAVE BEEN ELEVATED AND HAVE NOT BEEN ABLE TO BECOME
SURFACE BASED. AS AREAS TO THE SOUTH OF THE FRONT CONTINUE TO HEAT
UP...MAY BE ABLE TO BREAK THE CAP AND SEE SEVERE ACTIVITY FARTHER
SOUTH OF THE LINE.  GOOD INSTABILITY IS IN PLACE...WITH MAINLY
UNIDIRECTIONAL SHEAR.  LOOKING FOR SOME HAILERS...ALTHOUGH STORMS
WILL HAVE TO BE STRONG WITH THE FZ LVL STILL AOA 15K FT.  EXPECT
THIS ACTIVITY TO HELP MOVE THE COLD FRONT SOUTH AND OUT OF THE AREA
BY MID EVENING AND HAVE ADJUSTED POPS ACCORDINGLY.

THE SURFACE FRONT IS VERY SHALLOW...WITH MINIMAL AIR MASS CHANGE.
TEMPERATURES THROUGH THURSDAY WILL BE ABOUT THE SAME AS TODAY -
UPPER 80S TO NEAR 90.  THERE IS SOME DRIER AIR ADVECTING IN...SO AT
LEAST THE DEWPOINTS WILL BE A LITTLE LOWER.

THE NEXT ITEM OF INTEREST IS WITH THE THETA/E ADV ON TUES NIGHT INTO
WED MORNING.  HAVE CONTINUED SLIGHT CHCS IN ERN KS AND FAR WRN
MO...BUT DUE TO PREVIOUSLY MENTIONED MOISTURE SCOURING...PROBABLY
WILL BE TOO DRY FOR ANY SENSIBLE WX.

THE EXTENDED PORTION OF THE FORECAST FEATURES A PESKY SURFACE
BOUNDARY IN INDETERMINATE UPPER LEVEL FLOW.  PLENTY OF MODEL
DISAGREEMENT WITH HOW THE UPPER RIDGE FLATTENS...INCLUDING WHERE THE
HURRICANE ENDS UP.  FOR NOW...EXPECT THE FRONT TO NEAR THE AREA FROM
THE NORTH ON FRIDAY.  ATTM...THIS IS THE ONLY TIME PD WE HAVE POPS
IN...WITH SOME MODELS SHOWING THE FRONT HEADING BACK NORTH AND
OTHERS STALLING AROUND THE I70 CORRIDOR.  UNTIL THE FEATURES CAN BE
REFINED...HAVE KEPT THE EXTENDED MAINLY DRY.

27
&&

.PREV DISCUSSION...

1015 AM
ISOLATED SHOWERS AND STORMS TRYING TO DEVELOP IN THE VICINITY OF THE
FRONT AS NOSE OF UPPER JET MOVES OUT OF SOUTHEAST NEBRASKA INTO
WESTERN IOWA. VERY WEAK LOW LEVEL CONVERGENCE ALONG THIS FRONT IS
KEEPING THIS INITIAL DEVELOPMENT FROM BECOMING TOO WIDESPREAD...BUT
STILL THINK ACTIVITY WILL BE INCREASING THIS AFTERNOON AS FRONT
MOVES INTO LESS CAPPED ENVIRONMENT ACROSS NORTH CENTRAL MISSOURI
BACK TO AROUND KANSAS CITY AREA.  WILL PULL POPS FURTHER NORTH FOR
THIS MORNING TO COVER CURRENT ACTIVITY.

PC

410 AM CDT MON...
CLEAR SKIES ACROSS THE FORECAST AREA IN THE WAKE OF CONVECTION
OVERNIGHT.  ALTHOUGH THE MODELS ARE FAIRLY CONSISTENT WITH THE
STRENGTH AND PLACEMENT OF MAJOR FEATURES...THE THUNDERSTORM ACTIVITY
CURRENTLY TO THE NORTH AND EAST OF THE FORECAST AREA IS MORE
ACCURATELY REPRESENTED BY THE GFS.

WENT NEAR GUIDANCE TEMPS WITH THE EXCEPTION OF TODAY.  WITH LITTLE
CLOUD COVER TO INHIBIT HEATING...DECIDED TO BUMP UP TEMPS.  AT THE
UPPER LEVELS...A FLAT RIDGE IS IN PLACE OVER THE CENTRAL U.S.
THROUGH THE NEAR TERM.  SHORTWAVES PUSHING ACROSS THE RIDGE WARRANT
SMALL POPS...ALTHOUGH MOISTURE RETURN DOES NOT BEGIN UNTIL
WEDNESDAY.  BEST CHANCES FOR PRECIP TODAY WILL BE IN THE SOUTHERN
PORTION OF THE FORECAST AREA WHERE DAYTIME HEATING WILL BE THE
GREATEST AND THE ATMOSPHERE WILL EXPERIENCE THE HIGHEST DEGREE OF
DESTABILIZATION DUE TO THE BOUNDARY. AN AXIS OF MOISTURE AND
INSTABILITY SETS UP ALONG THE KS-MO BORDER ON WEDNESDAY SO INCREASED
POPS SLIGHTLY. WITH MARGINAL MOISTURE...DECIDED AGAINST ALSO
INCREASING QPF.

TM

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Sep 19, 12:57 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT MON SEP 19 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-201100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CDT MON SEP 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT EXTENDING FROM NEAR UNIONVILLE...TO CAMERON TO
LEAVENWORTH KANSAS WILL BE MOVING SOUTH WITH TIME THIS AFTERNOON.
INITIALLY...ELEVATED THUNDERSTORMS WILL BE OCCURRING BEHIND THIS
FRONT...A FEW MAY BE SEVERE WITH LARGE HAIL. THUNDERSTORMS ARE ALSO
EXPECTED TO DEVELOP ALONG THE FRONT FROM AROUND KANSAS
CITY...NORTHEAST THROUGH KIRKSVILLE AND MACON. THESE STORMS WILL HAVE
THE POTENTIAL OF PRODUCING SEVERE WEATHER...INCLUDING LARGE HAIL AND
DAMAGING WINDS. THE FRONT IS EXPECTED TO BE SOUTH OF THE OUTLOOK AREA
BY MID EVENING...WITH THUNDERSTORMS ENDING BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT IS EXPECTED TO DROP DOWN FROM IOWA INTO NORTHERN
MISSOURI ON FRIDAY...AND THEN RETREAT BACK TO THE NORTH AGAIN ON
SATURDAY. AT THIS TIME...THE DAY WITH THE BEST CHANCES FOR
THUNDERSTORMS IS FRIDAY AND MAINLY IN NORTHEAST MISSOURI.
HOWEVER...THE PATH OF TROPICAL SYSTEMS IN THE GULF WILL HAVE AN
INFLUENCE ON THE EVENTUAL TIMING OF THE FRONT TO OUR NORTH...SO THERE
IS A POSSIBILITY THAT STORMS MAY OCCUR THROUGH THE WEEKEND AS WELL IF
THE FRONT STALLS ACROSS KANSAS AND MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON MAINLY ALONG AND
NORTH OF I-70.

27

In the hours before

Special weather statement, Sep 19, 1:47 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
147 PM CDT MON SEP 19 2005

MOZ006-191915-
MERCER-
147 PM CDT MON SEP 19 2005

...SIGNIFICANT WEATHER ALERT FOR MERCER COUNTY UNTIL 215 PM CDT...

AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PRINCETON...OR 20 MILES SOUTHEAST OF
LAMONI...MOVING EAST AT 45 MPH. THIS STORM MAY PRODUCE HAIL UP TO
PENNY SIZE...AND WINDS AROUND 50 MPH.

PEOPLE IN MERCER COUNTY...INCLUDING THE CITIES OF PRINCETON AND
RAVANNA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

HUDSON
Special weather statement, Sep 19, 2:15 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 PM CDT MON SEP 19 2005

MOZ006-007-191945-
MERCER-PUTNAM-
215 PM CDT MON SEP 19 2005

...SIGNIFICANT WEATHER ALERT FOR CENTRAL MERCER AND SOUTHWESTERN
PUTNAM COUNTIES UNTIL 245 PM CDT...

AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND WIND
GUSTS TO 50 MPH. THIS STORM WAS LOCATED NEAR PRINCETON...OR 21 MILES
NORTH OF TRENTON...AND MOVING EAST AT 40 MPH.

PEOPLE IN MERCER AND PUTNAM COUNTIES...INCLUDING THE CITIES OF
RAVANNA AND LUCERNE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

HUDSON
Special weather statement, Sep 19, 2:23 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 PM CDT MON SEP 19 2005

MOZ020-021-028-192000-
BUCHANAN-CLINTON-PLATTE-
223 PM CDT MON SEP 19 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PLATTE...SOUTHEASTERN
BUCHANAN AND WESTERN CLINTON COUNTIES UNTIL 300 PM CDT...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN INTENSIFYING THUNDERSTORM 5 MILES NORTH OF WESTON...OR 13 MILES
EAST OF ATCHISON...MOVING EAST AT 40 MPH.

THIS STORM WILL BE...
  NEAR DEARBORN BY 230 PM CDT.
  NEAR EDGERTON BY 235 PM CDT.
  NEAR GRAYSON BY 240 PM CDT.
  NEAR PLATTSBURG BY 250 PM CDT.
  4 MILES SOUTH OF PERRIN BY 255 PM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

HUDSON
Special weather statement, Sep 19, 2:34 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
234 PM CDT MON SEP 19 2005

KSZ103-192000-
LEAVENWORTH-
234 PM CDT MON SEP 19 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN LEAVENWORTH COUNTY UNTIL
300 PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR WINCHESTER...OR 7
MILES NORTHEAST OF OSKALOOSA...MOVING EAST AT 50 MPH.

THIS STORM WILL BE...
  NEAR LEAVENWORTH BY 250 PM CDT.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

HUDSON
Special weather statement, Sep 19, 2:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 PM CDT MON SEP 19 2005

KSZ025-102-MOZ004>005-012>013-020-192100-
ATCHISON KS-DONIPHAN KS-ANDREW MO-BUCHANAN MO-
DE KALB MO-GENTRY MO-HARRISON MO-
253 PM CDT MON SEP 19 2005

THE NATIONAL WEATHER SERVICE HAS CANCELLED SEVERE THUNDERSTORM
WATCH 800 FOR THE FOLLOWING AREAS

IN KANSAS THIS CANCELS 2 COUNTIES

IN NORTHEAST KANSAS

ATCHISON KS           DONIPHAN

IN MISSOURI THIS CANCELS 5 COUNTIES

IN NORTH CENTRAL MISSOURI

HARRISON

IN NORTHWEST MISSOURI

ANDREW                BUCHANAN              DEKALB
GENTRY

THIS INCLUDES THE CITIES OF...ALBANY...ATCHISON...BETHANY...
CAMERON...SAVANNAH...ST. JOSEPH AND TROY.

KSZ103>105-MOZ006>008-014>017-021>025-028>033-037-200100-
JOHNSON KS-LEAVENWORTH KS-WYANDOTTE KS-ADAIR MO-
CALDWELL MO-CARROLL MO-CHARITON MO-CLAY MO-CLINTON MO-
DAVIESS MO-GRUNDY MO-JACKSON MO-LINN MO-LIVINGSTON MO-
MACON MO-MERCER MO-PLATTE MO-PUTNAM MO-RANDOLPH MO-
RAY MO-SCHUYLER MO-SULLIVAN MO-
253 PM CDT MON SEP 19 2005

SEVERE THUNDERSTORM WATCH 800 REMAINS VALID UNTIL 8 PM CDT THIS
EVENING FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN EAST CENTRAL KANSAS

JOHNSON KS

IN NORTHEAST KANSAS

LEAVENWORTH           WYANDOTTE

IN MISSOURI THIS WATCH INCLUDES 19 COUNTIES

IN NORTH CENTRAL MISSOURI

CALDWELL              CARROLL               CHARITON
DAVIESS               GRUNDY                LINN MO
LIVINGSTON            MACON                 MERCER
PUTNAM                RANDOLPH              SULLIVAN

IN NORTHEAST MISSOURI

ADAIR                 SCHUYLER

IN NORTHWEST MISSOURI

CLINTON

IN WEST CENTRAL MISSOURI

CLAY                  JACKSON               PLATTE
RAY

THIS INCLUDES THE CITIES OF...BROOKFIELD...CARROLLTON...
CHILLICOTHE...EXCELSIOR SPRINGS...GALLATIN...INDEPENDENCE...
KANSAS CITY...KANSAS CITY...KEYTESVILLE...KINGSTON...KIRKSVILLE...
LA PLATA...LANCASTER...LEAVENWORTH...LIBERTY...MACON...MILAN...
MOBERLY...OLATHE...OVERLAND PARK...PARKVILLE...PLATTE CITY...
PLATTSBURG...PRINCETON...RICHMOND...TRENTON AND UNIONVILLE.
Special weather statement, Sep 19, 2:59 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
259 PM CDT MON SEP 19 2005

MOZ007-016-017-192030-
ADAIR-PUTNAM-SULLIVAN-
259 PM CDT MON SEP 19 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN SULLIVAN...NORTHWESTERN
ADAIR AND SOUTHERN PUTNAM COUNTIES UNTIL 330 PM CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES WEST OF POLLOCK...OR 24 MILES SOUTH OF
SEYMOUR...AND MOVING EAST AT 45 MPH.

PEOPLE IN ADAIR...PUTNAM AND SULLIVAN COUNTIES...INCLUDING THE CITIES
OF BOYNTON...POLLOCK AND LEMONS...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

HUDSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 12:47 PM CDTSevere Thunderstorm WarningEAXHarrison43 min
Sep 19, 12:55 PM CDTSevere Thunderstorm WarningEAXGentry, Worth35 min
Sep 19, 1:10 PM CDTSevere Thunderstorm WarningEAXMercer27 min
Sep 19, 3:10 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler35 min
Sep 19, 3:25 PM CDTSevere Thunderstorm WarningEAXClay, Platte35 min
Sep 19, 4:48 PM CDTSevere Thunderstorm WarningEAXCass, Johnson27 min
Sep 19, 5:01 PM CDTSevere Thunderstorm WarningEAXJohnson44 min
Sep 19, 5:13 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis47 min
Sep 19, 5:33 PM CDTSevere Thunderstorm WarningEAXCooper, Pettis57 min
Sep 19, 5:59 PM CDTSevere Thunderstorm WarningEAXPettis16 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.